Homological fixed point theorems

Otomar Hájek

Commentationes Mathematicae Universitatis Carolinae (1964)

  • Volume: 005, Issue: 1, page 13-31
  • ISSN: 0010-2628

How to cite


Hájek, Otomar. "Homological fixed point theorems." Commentationes Mathematicae Universitatis Carolinae 005.1 (1964): 13-31. <http://eudml.org/doc/16075>.

author = {Hájek, Otomar},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {topology},
language = {eng},
number = {1},
pages = {13-31},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Homological fixed point theorems},
url = {http://eudml.org/doc/16075},
volume = {005},
year = {1964},

AU - Hájek, Otomar
TI - Homological fixed point theorems
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1964
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 005
IS - 1
SP - 13
EP - 31
LA - eng
KW - topology
UR - http://eudml.org/doc/16075
ER -


  1. ALEXANDROV P. S., Combinatorial Topology, (in Russian), 1947, Gostechizdat., Moscow - Leningrad. (1947) 
  2. EILENBEBG S., STEENROD N., Foundations of Algebraic Topology, Princeton University Press, Princeton, 1952. (1952) MR0050886

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.